Existence of solutions of general nonlinear stochastic Volterra Fredholm integral equations
In this paper, we establish a set of sufficient conditions for the existence of solutions of nonlinear Volterra-Fredholm stochastic integral equations by using the notion of measure of noncompactness and the Darbo fixed point theorem. Copyright © Taylor & Francis, Inc.
Publication Source (Journal or Book title)
Stochastic Analysis and Applications
Balachandran, K., Sumathy, K., & Kuo, H. (2005). Existence of solutions of general nonlinear stochastic Volterra Fredholm integral equations. Stochastic Analysis and Applications, 23 (4), 827-851. https://doi.org/10.1081/SAP-200064487